MathSciNet Relay Station
MathSciNet bibliographic data
MR2654356 15B33 (15A03 15A24)
Wang, Qingwen; Yu, Shaowen; Xie, Wei Extreme ranks of real matrices in solution of the quaternion matrix equation $AXB=C$ with applications. Algebra Colloq. 17 (2010), no. 2, 345–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement